Facebook Pixel
EmpowHER Guest

I had unprotected sex a day after my period and took postinor 2 on the second day, a week after that i had blood discharge and i feel dizzy and have severe headach.please is there a chance of me being pregnant or is that an effect of the drug?

By Anonymous November 26, 2014 - 3:19am
Rate This

Add a Comment5 Comments


Hello Anonymous,

There was no need to take Postinor 2 because you would not have been ovulating the day after finishing your period. There was never a risk for pregnancy.

Bloody vaginal discharge was break through bleeding caused by the pill. You may notice a change in your next menstrual cycle. Your next period may start earlier or later than normal, and your menstrual flow could be lighter or heavier than normal.

Dizziness and headache are two commonly reported side effects when taking Postinor 2. However, if the headaches are severe and persist, and the feeling of dizziness persists, please consult your physician.


November 26, 2014 - 9:15am
EmpowHER Guest

My period starts on the 15th...I had unprotective sex on the 23th and immediately I took Postinor 2. One day later, on the 25th we had unprotective sex again..I only feel a bit uneasy at my tummy area and no bleeding till now...am I at high chances of getting pregnant??

November 26, 2014 - 7:20am
Guide (reply to Anonymous)

Hello Anonymous,

An emergency contraceptive, such as Postinor 2, is intended to be used only in an emergency situation and not a regular form of birth control. If you do not want to become pregnant, you must find and use some form of birth control regularly.

Are you having vaginal bleeding now? If so, then you are not pregnant.


November 26, 2014 - 9:17am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I'm not having vaginal bleeding yet till now...since it's still within 72 hrs...can I take another box of Postinor 2??? Will it help to prevent?

Thank you.

November 26, 2014 - 3:40pm
Guide (reply to Anonymous)

Hello Anonymous,

Do not take another dose of Postinor 2. If you are having vaginal bleeding right now, it means the pill worked and you are not pregnant.


November 27, 2014 - 10:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!